# SDR EIAA200900127

- Difficulty date: November 16, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,455 hours, 22,120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Defective
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON GEAR EXTENSION ALL PRIMARY SENSORS FOR ALL GEAR INOPERATIVE, ALL ALTERNATE SENSORS OK.  WITH THIS THERE WAS NO RED GEAR UNSAFE LIGHT INDICATION TO INDICATE PRIMARY SENSOR FAILURES AND ALTERNATE SENSORS INDICATION DOWN AND LOCKED WHEN GOING BEYOND FLAPS 20 DEGREE RED GEAR UNSAFE ILLUMINATED AND WARNING HORN COULD NOT BE SILENCED.  ALSO WITH GEAR RETRACTED, NOSE DOWN PRIMARY SENSOR REMAINED ILLUMINATED.  AN EMERGENCY WAS DECLARED PRIOR TO LANDING.  TROUBLESHOT FOUND PRIM A1 & A2 TEST POINT TO GROUND 1.2 VDC SHOULD BE 7.2 V, PER B747 MM 32-61-00.  REPLACED A1 & A2 PRIM CARDS PER SAME CPS CHECK GOOD PER 32-61-00.  INSTALLED ALL GEAR PINS FOR MX.  REMOVED GEAR PINS PER B747 MM 09-11-00.
